My 11 year old son says he has indigestion/heart burn. Says his heart/chest feels like its on fire? Help please!

Calcium carbonate. Try giving him some oral antacids, such as tums or rolaids. These contain calcium carbonate, which neutralizes the hydrochloric acid made by the stomach. Do not exceed the recommended dose on the package of whatever you choose. If this is frequent, a pediatrician should evaluate your son for more serious digestive problems, which would require more extensive treatment.
Med/diet/behavior. The burn is triggered when stomach acid enters the lower end of the swallowing tube.This is aggravated by intake of caffeine in sodas or chocolate, spicy foods, fatty food intake & laying down within an hour of a feed.Cutting back on these foods/behaviors can reduce this. Tums (calcium carbonate) or similar products can give limited temporary relief, but changing the habits that led to the issue help in the long term.

Related Questions

3 weeks on Zoloft (sertraline) generic. Having chest burning pain with heartburn. Went er. Told EKG changed. Did blood test. Doc said heart is fine. I am worried?

See ans. If "chest burning pain with heartburn" started after you began Zoloft (sertraline), (sertraline) this could be some sort of side effect. Discuss lowering dose or alternate med with prescribing doc. If symptoms occurred before Zoloft (sertraline) generic, see your pcp to get checked for medical cause of heartburn. Doctor sent you home from ER reviewing your most recent EKG plus blood work.That's good news. Hope this helps. Read more...